Alert archive / Wisconsin / River Flood Warnings in 2013

River Flood Warning 3, NWS Twin Cities, MN

April 8, 2013Eau Claire County, Wisconsin

NWS Twin Cities, MN issued this river flood warning at Apr 8, 2013, 2:25 PM CDT for Eau Claire County, Wisconsin. It took effect at Apr 10, 2013, 12:00 AM CDT. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2013, 2:25 PM CDT (19:25 UTC)
In effect from
Apr 10, 2013, 12:00 AM CDT
Expired
Apr 12, 2013, 10:25 AM CDT
In force
58 hr
Issued by
NWS Twin Cities, MN
Flood severity
Minor

County Eau Claire County, WI

The radar

The La Crosse radar (KARX), 101 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eau Claire River near Fall Creek (FLCW3).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WGUS43 KMPX 081925
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
225 PM CDT MON APR 8 2013

...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  EAU CLAIRE RIVER NEAR FALL CREEK  AFFECTING EAU CLAIRE COUNTY

.THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF A QUARTER 
TO A HALF OF AN INCH OF RAIN SINCE SUNDAY EVENING AS WELL AS 
SNOWMELT. 

WHILE DRY CONDITIONS WILL MAINLY PREVAIL THROUGH THIS 
EVENING...ANOTHER STORM WILL APPROACH FROM THE SOUTHWEST 
TONIGHT AND TUESDAY BRINGING ADDITIONAL PRECIPITATION. 
THE BULK OF THE PRECIPITATION WITH THIS NEXT SYSTEM HAS NOT
BEEN INCLUDED IN THE FORECASTS SO ADDITIONAL RISES ARE POSSIBLE.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING 
SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR 
FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC035-100125-
/O.NEW.KMPX.FL.W.0003.130409T2230Z-130411T2308Z/
/FLCW3.1.ER.130409T2230Z.130410T1200Z.130411T0508Z.NO/
225 PM CDT MON APR 8 2013

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAU CLAIRE RIVER NEAR FALL CREEK .
* FROM TUESDAY AFTERNOON TO THURSDAY EVENING.
* FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE.
  OBSERVATION INFORMATION WILL NOT BE AVAILABLE FOR FALL 
  CREEK IN THE NEAR TERM FUTURE DUE TO EQUIPMENT PROBLEMS. WITH
  SEQUESTERING LIMITATIONS...A REPAIR OF THE RIVER GAUGE IS 
  UNKNOWN AT THIS TIME.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 12.5 
  FEET WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...ROADS NEAR THE RIVER BEGIN TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.3 FEET
  ON APR 18 2003.

$$
DFC
6 follow-up statements
027 
WGUS43 KMPX 082016 CCA
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTION...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
225 PM CDT MON APR 8 2013

...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  EAU CLAIRE RIVER NEAR FALL CREEK  AFFECTING EAU CLAIRE COUNTY

.THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF A QUARTER 
TO A HALF OF AN INCH OF RAIN SINCE SUNDAY EVENING AS WELL AS 
SNOWMELT. 

WHILE DRY CONDITIONS WILL MAINLY PREVAIL THROUGH THIS 
EVENING...ANOTHER STORM WILL APPROACH FROM THE SOUTHWEST 
TONIGHT AND TUESDAY BRINGING ADDITIONAL PRECIPITATION. 
THE BULK OF THE PRECIPITATION WITH THIS NEXT SYSTEM HAS NOT
BEEN INCLUDED IN THE FORECASTS SO ADDITIONAL RISES ARE POSSIBLE.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING 
SITUATION AND ISSUE FOLLOWUP STATEMENTS AS CONDITIONS OR 
FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC035-100125-
/O.COR.KMPX.FL.W.0003.130409T2230Z-130411T2308Z/
/FLCW3.1.ER.130409T2230Z.130410T1200Z.130411T0508Z.NO/
225 PM CDT MON APR 8 2013

THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAU CLAIRE RIVER NEAR FALL CREEK .
* FROM TUESDAY AFTERNOON TO THURSDAY EVENING.
* FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE.
  OBSERVATION INFORMATION WILL NOT BE AVAILABLE FOR FALL 
  CREEK IN THE NEAR TERM FUTURE DUE TO EQUIPMENT PROBLEMS.
  A REPAIR OF THE RIVER GAUGE IS UNKNOWN AT THIS TIME.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 12.5 
  FEET WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...ROADS NEAR THE RIVER BEGIN TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.3 FEET
  ON APR 18 2003.

$$
DFC
884 
WGUS83 KMPX 091602
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1102 AM CDT TUE APR 9 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  EAU CLAIRE RIVER NEAR FALL CREEK  AFFECTING EAU CLAIRE COUNTY 

.THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF 
AROUND A HALF AN INCH SINCE SUNDAY NIGHT. 

A SERIES OF SYSTEMS WILL IMPACT THE AREA THROUGH THURSDAY NIGHT. 
THE INITIAL WAVE IS SPREADING RAIN FROM THE SOUTH TODAY 
AND WILL CONTINUE INTO THIS EVENING. OVERNIGHT THE RAIN WILL 
CHANGE OVER TO SNOW AND WILL CONTINUE THROUGH THURSDAY NIGHT.
AN ADDITIONAL QUARTER TO LOCALIZED HALF INCH AMOUNTS ARE 
POSSIBLE BEFORE THE RAIN CHANGES TO SNOW TONIGHT. 

DEPENDING ON THE TIMING OF THE PRECIPITATION TRANSITION TO 
SNOW WILL IMPACT THE LIQUID ACCUMULATIONS AND HENCE THE 
RIVER FORECASTS. THE NATIONAL WEATHER SERVICE WILL 
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOWUP 
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC035-102202-
/O.EXT.KMPX.FL.W.0003.130410T0500Z-130413T0000Z/
/FLCW3.1.ER.130410T0500Z.130411T0000Z.130412T0600Z.NO/
1102 AM CDT TUE APR 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE EAU CLAIRE RIVER NEAR FALL CREEK .
* FROM LATE TONIGHT TO FRIDAY EVENING.
* FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE.
  RIVER LEVEL INFORMATION WILL NOT BE AVAILABLE FOR FALL 
  CREEK IN THE NEAR TERM FUTURE DUE TO EQUIPMENT PROBLEMS.
  A REPAIR OF THE RIVER GAUGE IS UNKNOWN AT THIS TIME.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST AT 12.5 FEET 
  TOMORROW EVENING.
* IMPACT...AT 13.0 FEET...ROADS NEAR THE RIVER BEGIN TO FLOOD.
* IMPACT...AT 11.0 FEET...SOME PARK AND AGRICULTURAL LANDS BECOME 
  INNUNDATED.
* IMPACT...AT 10.0 FEET...RIVER CURRENTS BECOME DANGEROUS FOR 
  RECREATIONAL USERS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.7 FEET
  ON MAR 31 2005.

$$
936 
WGUS83 KMPX 101554
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1054 AM CDT WED APR 10 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  EAU CLAIRE RIVER NEAR FALL CREEK  AFFECTING EAU CLAIRE COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN..
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.THIS RIVER FORECAST IS BASED ON AN OBSERVED PRECIPITATION OF 
1.25 INCHES ACROSS THE BASIN OVER THE PAST 24 HOURS AND FORECAST 
PRECIPITATION OF AN ADDITIONAL 0.9 INCHES OVER THE NEXT 48 HOURS. 
INITIAL PRECIPITATION AMOUNTS OF 0.1 TO 0.2 INCHES WILL PRIMARILY
BE RAIN, FOLLOWED BY A SNOW/SLEET MIXTURE THIS EVENING BEFORE 
TURNING TO ALL SNOW BY THURSDAY MORNING. SINCE THE MAJORITY 
OF THE FORECAST PRECIPITATION WILL BE SNOW OR SLEET, WE DO NOT 
EXPECT IT TO HAVE AN IMMEDIATE IMPACT ON RIVER LEVELS. FORECAST 
HIGH TEMPS ABOVE FREEZING FOR THE NEXT 72 HOURS WILL CAUSE SNOW 
MELTING AND A GRADUAL INCREASE IN RIVER LEVELS AND FLOW DURING 
THIS TIMEFRAME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC035-112154-
/O.EXT.KMPX.FL.W.0003.000000T0000Z-130413T0925Z/
/FLCW3.1.ER.000000T0000Z.130411T1200Z.130412T1525Z.NO/
1054 AM CDT WED APR 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE EAU CLAIRE RIVER NEAR FALL CREEK .
* UNTIL LATE FRIDAY NIGHT.
* FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE.
  RIVER LEVEL INFORMATION WILL NOT BE AVAILABLE FOR FALL 
  CREEK IN THE NEAR TERM FUTURE DUE TO EQUIPMENT PROBLEMS.
  A REPAIR OF THE RIVER GAUGE IS UNKNOWN AT THIS TIME.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.5 
  FEET TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...ROADS NEAR THE RIVER BEGIN TO FLOOD.
* IMPACT...AT 11.0 FEET...SOME PARK AND AGRICULTURAL LANDS BECOME 
  INNUNDATED.
* IMPACT...AT 10.0 FEET...RIVER CURRENTS BECOME DANGEROUS FOR 
  RECREATIONAL USERS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET
  ON JUN 1 2004.

$$

WIC011-091-112154-
/O.CON.KMPX.FL.W.0004.130411T1600Z-130414T0000Z/
/DURW3.1.ER.130411T1600Z.130412T0600Z.130413T0600Z.NO/
1054 AM CDT WED APR 10 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* FROM THURSDAY MORNING TO SATURDAY EVENING.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 11.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 13.4 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET
  ON APR 13 2011.

$$
PJP/DFC
506 
WGUS83 KMPX 111440
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
940 AM CDT THU APR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  EAU CLAIRE RIVER NEAR FALL CREEK  AFFECTING EAU CLAIRE COUNTY 
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 

.OVERVIEW...
THIS RIVER FORECAST IS BASED ON AN OBSERVED PRECIPITATION OF A
QUARTER INCH ACROSS THE BASIN OVER THE PAST 24 HOURS AND FORECAST 
PRECIPITATION OF AN ADDITIONAL HALF INCH OVER THE NEXT 48 HOURS. 

PRECIPITATION WILL PRIMARILY BE SNOW. SINCE THE MAJORITY 
OF THE FORECAST PRECIPITATION WILL BE SNOW OR SLEET, WE DO NOT 
EXPECT IT TO HAVE AN IMMEDIATE IMPACT ON RIVER LEVELS. 
FORECAST HIGH TEMPS ABOVE FREEZING FOR THE NEXT 72 HOURS WILL 
CAUSE SNOW MELTING AND A GRADUAL INCREASE IN RIVER LEVELS AND 
FLOW DURING THIS TIMEFRAME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC035-122040-
/O.EXT.KMPX.FL.W.0003.000000T0000Z-130413T0500Z/
/FLCW3.1.ER.000000T0000Z.130411T1800Z.130412T1100Z.NO/
940 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE EAU CLAIRE RIVER NEAR FALL CREEK .
* UNTIL LATE FRIDAY NIGHT.
* FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE.
  RIVER LEVEL INFORMATION WILL NOT BE AVAILABLE FOR FALL 
  CREEK IN THE NEAR TERM FUTURE DUE TO EQUIPMENT PROBLEMS.
  A REPAIR OF THE RIVER GAUGE IS UNKNOWN AT THIS TIME.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED. THE FORECAST IS STARTING 
  AT THE MAXIMUM VALUE OF 12.4 FEET...AND IT WILL CONTINUE TO 
  FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 11.0 FEET...SOME PARK AND AGRICULTURAL LANDS BECOME 
  INNUNDATED.
* IMPACT...AT 10.0 FEET...RIVER CURRENTS BECOME DANGEROUS FOR 
  RECREATIONAL USERS.

$$

WIC011-091-122040-
/O.EXT.KMPX.FL.W.0004.130411T1800Z-130413T0900Z/
/DURW3.1.ER.130411T1800Z.130412T0600Z.130412T1500Z.NO/
940 AM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* FROM THIS AFTERNOON TO LATE FRIDAY NIGHT.
* AT  8:00 AM THURSDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 13.2 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.8 FEET
  ON APR 13 2011.

$$
CARLYON
305 
WGUS83 KMPX 120114
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
814 PM CDT THU APR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES 
  EAU CLAIRE RIVER NEAR FALL CREEK  AFFECTING EAU CLAIRE COUNTY 

.OVERVIEW...
RECENT RAINFALL COMBINED WITH THE SNOW MELT HAS CAUSED THE 
CHIPPEWA AND EAU CLAIR RIVER TO RISE. HOWEVER...NO SIGNIFICANT 
PRECIPITATION IS EXPECTED IN THE NEXT COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC035-130500-
/O.CON.KMPX.FL.W.0003.000000T0000Z-130413T0500Z/
/FLCW3.1.ER.000000T0000Z.130412T0600Z.130412T1100Z.NO/
814 PM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE EAU CLAIRE RIVER NEAR FALL CREEK .
* UNTIL LATE FRIDAY NIGHT.
* FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE SLOWLY FALLING FROM
  NEAR 11.5...AND GO BELOW FLOOD STAGE MID DAY THRUSDAY.
* IMPACT...AT 11.0 FEET...SOME PARK AND AGRICULTUREAL LANDS BECOME 
  INNUNDATED.
* IMPACT...AT 10.0 FEET...RIVER CURRENTS BECOME DANGEROUS FOR 
  RECREATIONAL USERS.

$$

WIC011-091-130714-
/O.EXT.KMPX.FL.W.0004.000000T0000Z-130413T0832Z/
/DURW3.1.ER.130412T0336Z.130412T0600Z.130412T1432Z.NO/
814 PM CDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHIPPEWA RIVER AT DURAND.
* UNTIL LATE FRIDAY NIGHT.
* AT 7:00 PM THURSDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE TO NEAR 13.2 FEET BY AFTER MIDNIGHT TONIGHT. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY MID DAY THURSDAY.
* IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER 
  BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD.

$$

JRB
861 
WGUS83 KMPX 121525
FLSMPX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1025 AM CDT FRI APR 12 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  EAU CLAIRE RIVER NEAR FALL CREEK  AFFECTING EAU CLAIRE COUNTY

.OVERVIEW...
THE RIVER WILL CONTINUE TO FALL GRADUALLY OVER THE NEXT COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION 
FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT.

&&

WIC035-121555-
/O.CAN.KMPX.FL.W.0003.000000T0000Z-130413T0500Z/
/FLCW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1025 AM CDT FRI APR 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE EAU CLAIRE RIVER NEAR FALL CREEK .
* FOR FALL CREEK , NO OBSERVED STAGE VALUE IS AVAILABLE.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST BELOW FLOOD STAGE WITH A MAXIMUM 
  VALUE OF 10.1 FEET THIS AFTERNOON. 
* IMPACT...AT 11.0 FEET...SOME PARK AND AGRICULTUREAL LANDS BECOME 
  INNUNDATED.
* IMPACT...AT 10.0 FEET...RIVER CURRENTS BECOME DANGEROUS FOR 
  RECREATIONAL USERS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.3 FEET 
  ON APR 13 2008.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Apr 8, 1:53 PM CDT, 32 minutes earlier.

Area forecast discussion, Apr 8, 1:53 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
153 PM CDT MON APR 8 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 318 AM CDT MON APR 8 2013

LIGHT RAIN CONTINUES TO PUSH NORTHEAST ACROSS EASTERN MN AND WEST
CENTRAL WI EARLY THIS MORNING NEAR 30 KNOTS. RAIN AMOUNTS SO FAR
OVERNIGHT HAVE BEEN NEAR A QUARTER OF AN INCH. THE BACK EDGE OF RAIN
IS NEAR A KSTC-KRWF LINE AND IS JUST AHEAD OF THE H7 SHORT WAVE.
THIS FEATURE WILL DRIVE EAST THIS MORNING BRINGING THE STEADY RAIN
TO AN END WITH DRIZZLE IN THE WAKE. THE AFTERNOON HOURS WILL FEATURE
MID LEVEL RIDGING AND MAINLY DRY CONDITIONS. A SURFACE TROUGH
STRETCHING N-S ACROSS EASTERN MN WILL WEAKEN TODAY WITH A N TO NE
LOW LEVEL FLOW OCCURRING. RATHER EXTENSIVE LOW CLOUDINESS IS JUST
WEST OF THIS AXIS AND SOME DETERIORATION OF THIS CLOUDINESS IS
EXPECTED AS THE MID LEVEL RIDGING MOVES IN THIS AFTERNOON.
CONFIDENCE IS HIGHEST FOR SOME SUNSHINE AND HIGHS IN THE LOWER 60S
NEAR THE I-90 CORRIDOR.

PRECIPITATION WILL SPREAD BACK ACROSS THE FA TONIGHT FROM SW TO NE
AS A SURFACE WARM FRONT BEGINS TO LIFT NORTH FROM NE/IA ALONG WITH
MID LEVEL TROUGHING PUSHING EAST FROM THE DAKOTAS. P-TYPE ISSUES
DEVELOP DURING THE NIGHT ACROSS WEST CENTRAL INTO CENTRAL MN. THE
ARW/NMM AND NAM WOULD FAVOR A MIX OF SNOW/SLEET WHILE THE GFS
PROFILE IS COLDER WITH MAINLY SNOW. INDICATED SNOW WITH A CHANCE OF
SLEET. SOME SNOW ACCUMULATION IS LIKELY OVER WEST CENTRAL MN WITH
AROUND AN INCH IN PLACE. IN ADDITION...THE WRF/S ARE SHOWING SOME
CONVECTIVE ELEMENTS ALONG THE I-90 CORRIDOR IN THE 06Z-12Z TIME
FRAME AS ML CAPE INCREASES TO 500 J/KG ALONG WITH NEGATIVE LI
VALUES. HENCE...ISOLATED THUNDER HAS BEEN ADDED TO SOUTH CENTRAL MN.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 400 AM CDT MON APR 8 2013

DEEP 50H TROF WILL CONTINUE TO DIG INTO OLD MEXICO RIGHT INTO WED
NIGHT. SURFACE TROUGH EMANATING FROM 997MB LOW EJECTING FROM MID
LEVEL TROF WILL BE THE IMPETUS FOR PCPN SHIELD ACROSS MUCH OF FA
INTO WEDNESDAY AFTN. GFS40 AND EUROPEAN BOTH DEVELOP A CLOSED 50H
LOW PRESSURE SYSTEM OVER CENTRAL GREAT PLAINS BY WED EVENING. MAIN
SFC STORM TRACK WILL STRETCH FROM WESTERN OK TO SOUTHERN IL BY
THURSDAY MORNING. USED GFS40 ISENTROPIC ANAL FOR TIMING AND
AREAL COVERAGE OF PCPN. CONFIDENT IN GFS SOLUTION DUE TO HANDLING
OF VACATING RAINFALL SHIELD OVER WEST CENTRAL WI. 850 TEMPS CONFIRM
A TRANSITION TO AN ALL SNOW EVENT OVER CWA DURING THE DAY ON TUESDAY.
WITH POSSIBILITY OF A MORE SOUTHERN SOLUTION OF SFC CYCLONE DURING
THE NEXT FEW MODEL RUNS...DECIDED TO THROTTLE BACK ON BOTH QPF AND
SNOW AMOUNTS FOR MUCH OF THIS LONG LIVED EVENT. PRESENCE OF CLOSED
50H LOW ABOVE IOWA AND FAR SOUTHERN MN BY THURSDAY DEMANDED NO
CESSATION OF POPS UNTIL THE EARLY EVENING HOURS. DEPENDING ON
GUIDANCE TODAY...WOULD NOT BE SURPRISED TO SEE AN ADVISORY ISSUED
FOR AT LEAST A PORTION OF THE WESTERN CWA FOR THE TUESDAY-WED MORNING
TIME PERIOD.

LOOK FOR A SHORT RESPITE OF DRY WEATHER THURSDAY NIGHT INTO FRIDAY
NIGHT...WITH SCT BOUTS OF FOG PREVALENT LATE ON EACH NIGHT AS SURFACE
RIDGE SLOWLY TREKS THROUGH REGION.

DEPARTURE OF MID WEEK STORM SYSTEM INTO NEW ENGLAND BY FRIDAY AFTERNOON
PAVES THE WAY FOR ZONAL FLOW TO RETURN TO MUCH OF THE WESTERN HALF OF
THE COUNTRY BY LATE FRIDAY AFTN. A STRONG SURFACE CYCLONE OVER THE
GULF OF ALASKA WILL DIVE SOUTHEAST INTO MONTANA BY LATE SATURDAY.
THIS SYSTEM WILL OVERSPREAD MUCH OF FA BY LATE SAT EVENING.
TEMPERATURES ALOFT PRETTY MUCH GUARANTEE AT THIS JUNCTURE A MAINLY
RAIN EVENT...AT LEAST THROUGH MONDAY MORNING. WITH MODERATE
MID PACIFIC MOISTURE ASSOCIATED WITH THIS SYSTEM...AND PLENTY OF
COLD AIR WRAPPING AROUND SAME BY EARLY NEXT WEEK...WE COULD EASILY
SEE ANOTHER ONE TO TWO INCHES FOR THE IDES OF APRIL. EUROPEAN AND
GEM BOTH DIG ANOTHER DEEP 50H TROF OVER THE INTERMOUNTAIN WEST BY
TUESDAY MORNING. IF THIS PANS OUT...COOL PATTERN CURRENTLY IN PLACE
WILL CONTINUE INTO AT LEAST THE THIRD WEEK OF APRIL...WITH TEMPERATURES
LIKELY REMAINING BETWEEN 8 AND 10 DEGREES BELOW NORMAL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 150 PM CDT MON APR 8 2013

IFR OR LOWER CONDITIONS REMAIN OVER THE REGION EARLY THIS
AFTERNOON. THIS MAY IMPROVE TO LOW END MVFR AT BEST OVER REGION AS
LOW PRESSURE DEVELOP TO THE SOUTHWEST AND QUASISTATIONARY FRONT
REMAINS OVER IOWA THROUGH THE PERIOD. AREA OF LIGHT
-SHRA/SPRINKLES MOVING ACROSS CENTRAL AREAS INTO THE LATE
AFTERNOON. MODELS CONTINUE TO WEAKEN THIS NARROW AREA AS IT MOVES
EAST. LEFT THIS OUT OF EASTERN AREAS FOR THE AFTERNOON/EVENING.
EXPECT CIGS TO LOWER AGAIN THIS EVENING AND REMAIN IFR/LIFR INTO
TUESDAY AS THE NEXT SURGE OF MOISTURE LIFTS NORTHEAST ASSOCIATED
WITH THE DEVELOPING STORM SYSTEM TO THE SOUTHWEST. TIMING LOOKS TO
BE MAINLY AFTER 05Z IN THE WEST AND TOWARD 12Z TUE IN THE EAST.
THICKNESS PROGS INDICATE A POSSIBLE MIX SLEET/SNOW MIXTURE AND
MENTIONED THAT AT KAXN/KSTC LATE. THIS MOVES INTO EAST CENTRAL MN
BY TUESDAY MORNING AS WELL. THE MODEL DIVERGE SOME ON HOW DEEP THE
WARM LAYER WILL BE WITH THE NAM THE WARMEST. WILL MENTION RAPL
INTO THE MORNING AT KRWF/KSTC AND MOV IT INTO EASTERN AREAS
TUESDAY AFTERNOON. NORTHEAST TO NORTH WINDS DURING THE
PERIOD...SHOULD INCREASE FROM WEST TO EAST AND BECOME GUSTY INTO
TUESDAY.

KMSP...EXPECT CONDITIONS TO IMPROVE TO LOW END MVFR DURING THE
AFTERNOON. AREA OF SPRINKLES MAY WORK INTO THE REGION BEFORE 23Z
BUT NOT ANTICIPATING ANYTHING SIGNIFICANT. WAINING FOR MORE
SIGNIFICANT FORCING/SHORT WAVE TO LIFT INTO THE AREA LATER TONIGHT
AND TUESDAY. EXPECT RAIN INTO TUESDAY AFTERNOON...AND IFR
CONDITIONS AS THIS WORKS THROUGH. NORTHEAST TO NORTH WINDS WILL
INCREASE INTO TUESDAY MORNING BECOMING GUSTY A GRADIENT INCREASES.

/OUTLOOK FOR KMSP/

TUE NIGHT...IFR CIGS/VSBYS WITH -RAPL CAHNGING TO SN.
NE WIND 15G25 KTS.
WED...IFR CIGS/MVFR VSBYS WITH SN BR. NE WIND 15G25 KTS.
THU...MVFR OR LOWER CIGS/VIS WITH SN. NE WIND 20G30 KTS.
FRI...VFR OR BECOMING VFR IN THE MORNING NW WIND 5 TO 10 KTS

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...RAH
LONG TERM...AJZ
AVIATION...DWE
Hazardous weather outlook, Apr 8, 1:31 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
131 PM CDT MON APR 8 2013

MNZ041>045-047>059-064-065-073-WIZ014>016-091200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-REDWOOD-POLK-
BARRON-RUSK-
131 PM CDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHWEST MINNESOTA...WEST
CENTRAL MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS AN INCREASING LIKELIHOOD OF MIXED PRECIPITATION
DEVELOPING ACROSS WEST CENTRAL INTO CENTRAL MINNESOTA LATE
TONIGHT. SLEET...SNOW AND POSSIBLY SOME FREEZING RAIN IS LIKELY
...WITH AN INCH OF SNOW ACCUMULATION IN WEST CENTRAL MINNESOTA BY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MIXED SLEET AND SNOW IS LIKELY OVER WEST CENTRAL INTO CENTRAL
MINNESOTA THROUGH TUESDAY. THEN ACCUMULATING SNOWFALL IS LIKELY
TUESDAY EVENING THROUGH THURSDAY.

MINOR RISES IN RIVERS AND STREAMS ARE POSSIBLE ACROSS MUCH OF THE
AREA THIS WEEK AS SEVERAL WEATHER SYSTEMS MOVE THROUGH THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ060>063-066>070-074>078-082>085-091>093-WIZ023>028-091200-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT-
DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-ST. CROIX-PIERCE-DUNN-
PEPIN-CHIPPEWA-EAU CLAIRE-
131 PM CDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MIX OF SLEET...FREEZING RAIN AND SNOW WILL DEVELOP BY TUESDAY
EVENING AND IS EXPECTED TO CHANGE TO ALL SNOW BY WEDNESDAY NIGHT.
WET SNOW IS LIKELY BY WEDNESDAY NIGHT AND WILL LINGER THROUGH
THURSDAY WITH SEVERAL INCHES ACCUMULATION POSSIBLE.

MINOR RISES IN RIVERS AND STREAMS ARE POSSIBLE ACROSS MUCH OF THE
AREA THIS WEEK AS SEVERAL WEATHER SYSTEMS MOVE THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.